Linearization of Poisson actions and singular values of matrix products  [ Linéarisation des actions de Poisson et valeurs singulières de produits de matrices ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 6, p. 1691-1717
Nous démontrons que le foncteur de linéarisation de la catégorie des K-actions hamiltoniennes vers celle des K-actions à valeurs dans un groupe de Lie (définie par J.- H. Lu) préserve l’opération de produit à isomorphismes symplectiques près. Ceci donne une nouvelle démonstration de la conjecture de Thompson sur les valeurs singulières des produits de matrices, et l’extension de cette conjecture au cas des matrices réelles. Nous donnons une formule pour les volumes de ces espaces, et obtenons la version hyperbolique de l’isomorphisme de Duflo.
We prove that the linearization functor from the category of Hamiltonian K-actions with group-valued moment maps in the sense of Lu, to the category of ordinary Hamiltonian K- actions, preserves products up to symplectic isomorphism. As an application, we give a new proof of the Thompson conjecture on singular values of matrix products and extend this result to the case of real matrices. We give a formula for the Liouville volume of these spaces and obtain from it a hyperbolic version of the Duflo isomorphism.
DOI : https://doi.org/10.5802/aif.1871
Classification:  53D20,  15A18
Mots clés: applications du moment, groupes de Lie-Poisson, valeurs singulières
@article{AIF_2001__51_6_1691_0,
     author = {Alekseev, Anton and Meinrenken, Eckhard and Woodward, Chris},
     title = {Linearization of Poisson actions and singular values of matrix products},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {6},
     year = {2001},
     pages = {1691-1717},
     doi = {10.5802/aif.1871},
     zbl = {1012.53064},
     mrnumber = {1871286},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2001__51_6_1691_0}
}
Alekseev, Anton; Meinrenken, Eckhard; Woodward, Chris. Linearization of Poisson actions and singular values of matrix products. Annales de l'Institut Fourier, Tome 51 (2001) no. 6, pp. 1691-1717. doi : 10.5802/aif.1871. http://www.numdam.org/item/AIF_2001__51_6_1691_0/

[1] A. Alekseev On Poisson actions of compact Lie groups on symplectic manifolds, J. Differential Geom., Tome 45 (1997) no. 2, pp. 241-256 | MR 1449971 | Zbl 0912.53018

[2] A. Alekseev; A. Malkin; E. Meinrenken Lie group valued moment maps, J. Differential Geom., Tome 48 (1998) no. 3, pp. 445-495 | MR 1638045 | Zbl 0948.53045

[3] A. Berenstein; R. Sjamaar Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion, J. Amer. Math. Soc., Tome 13 (2000), pp. 433-466 | Article | MR 1750957 | Zbl 0979.53092

[4] P. Boalch Stokes matrices and Poisson Lie groups (2000) (Preprint, SISSA)

[5] V. G. Drinfeld Quantum groups, Proceedings of the International Congress of Mathematicians (Berkeley, Calif., 1986), Amer. Math. Soc., Providence, RI, Tome Vol. 1, 2 (1987), pp. 798-820

[6] J. J. Duistermaat Convexity and tightness for restrictions of Hamiltonian functions to fixed point sets of an antisymplectic involution, Trans. Amer. Math. Soc., Tome 275 (1983), pp. 412-429 | MR 678361 | Zbl 0504.58020

[7] S. Evens; J.-H. Lu Poisson harmonic forms, Kostant harmonic forms, and the S 1 -equivariant cohomology of K/T, Adv. Math., Tome 142 (1999) no. 2, pp. 171-220 | MR 1680047 | Zbl 0914.22009

[8] H. Flaschka; T. Ratiu A convexity theorem for Poisson actions of compact Lie groups, Ann. Sci. Ecole Norm. Sup., Tome 29 (1996) no. 6, pp. 787-809 | Numdam | MR 1422991 | Zbl 0877.58025

[9] W. Fulton Eigenvalues of sums of Hermitian matrices (after A. Klyachko), Séminaire Bourbaki (Astérisque (1998)) Tome n°252, exp. 845 (1997/98), pp. 255-269 | Numdam | Zbl 0929.15006

[10] S. Helgason Differential geometry and symmetric spaces, Academic Press, New York-Londonc, Pure and Applied Mathematics, Tome Vol. XII (1962) | MR 145455 | Zbl 0111.18101

[11] S. Helgason Geometric analysis on symmetric spaces, American Mathematical Society, Providence, RI (1994) | MR 1280714 | Zbl 0809.53057

[12] J. Hilgert; K.H. Neeb Poisson Lie groups and non-linear convexity theorems, Math. Nachr., Tome 191 (1998), pp. 153-187 | Article | MR 1621294 | Zbl 0912.58013

[13] M. Kapovich; B. Leeb; J. Millson Polygons in symmetric spaces and euclidean buildings (Preprint, in preparation)

[14] A. Klyachko Stable bundles, representation theory and Hermitian operators, Selecta Math. (N.S.), Tome 4 (1998) no. 3, pp. 419-445 | Article | MR 1654578 | Zbl 0915.14010

[15] A. Klyachko; 1-3 Random walks on symmetric spaces and inequalities for matrix spectra, Workshop on Geometric and Combinatorial Methods in the Hermitian Sum Sprectral Problem (Coimbra, 1999) (Linear Algebra Appl.) Tome 319 (2000), pp. 37-59 | Zbl 0980.15015

[16] S. Levendorski; Y. Soibelman Algebras of functions on compact quantum groups, Schubert cells and quantum tori, Comm. Math. Phys., Tome 139 (1991) no. 1, pp. 141-170 | Article | MR 1116413 | Zbl 0729.17011

[17] J.-H. Lu Momentum mappings and reduction of Poisson actions, Symplectic geometry, groupoids, and integrable systems (Berkeley, CA, 1989), Springer, New York (1991), pp. 209-226 | Zbl 0735.58004

[18] J.-H. Lu Coordinates on Schubert cells, Kostant's harmonic forms, and the Bruhat Poisson structure on G/B, Transform. Groups, Tome 4 (1999) no. 4, pp. 355-374 | Article | MR 1726697 | Zbl 0938.22012

[19] J.-H. Lu; T. Ratiu On the nonlinear convexity theorem of Kostant, J. Amer. Math. Soc., Tome 4 (1991) no. 2, pp. 349-363 | Article | MR 1086967 | Zbl 0785.22019

[20] J.-H. Lu; A. Weinstein Poisson Lie groups, dressing transformations, and Bruhat decompositions, J. Differential Geom., Tome 31 (1990) no. 2, pp. 501-526 | MR 1037412 | Zbl 0673.58018

[21] L. O' Shea; R. Sjamaar Moment maps and Riemannian symmetric pairs, Math. Ann., Tome 317 (2000) no. 3, pp. 415-457 | Article | MR 1776111 | Zbl 0985.37056

[22] F. Rouvière Espaces symétriques et méthode de Kashiwara-Vergne, Ann. Sci. École Norm. Sup. (4), Tome 19 (1986) no. 4, pp. 553-581 | Numdam | MR 875088 | Zbl 0612.43012

[23] C. Torossian L'homomorphisme de Harish-Chandra pour les paires symétriques orthogonales et parties radiales des opérateurs différentiels invariants sur les espaces symétriques, Bull. Soc. Math. France, Tome 126 (1998) no. 3, pp. 295-354 | Numdam | MR 1682809 | Zbl 0919.22003